See Alike in...

Alike App

Browser

loner.girl

494d

has anyone stopped taking there anti depressants without telling Dr ect before ??

Top reply
    • E_belli

      494d

      Kinda. I reduced my dose bc they were making me so sick until I was able to see the Dr and get switched. I once think when I was manic I did, of course lol, I don't remember completely. But it made me all kinds of wacky. Am I had a lot of symptoms but I don't know which was from which, mania or meds. I just know it was a bad time. Especially meds with a shorter half-life. If the med you tagged above is what you're talking about, it would be a good idea to talk to your doc about it bc it gives you nasty withdrawal side effects. But if you are absolutely against going to your doc, taper VERY slowly. Venlafaxine has a super short half-life. And the brain zaps are killer! And makes you feel like trash. I've taken desvenlafaxine and have had clients take venlafaxine and it is terrible! Also, I guess it depends on your dose. Be very careful! Good luck!

    • sentientmeat

      494d

      i have, although depends on your anti-depressants. mine were wellbutrin in 2018 and then a generic for prozac in 2020. now i’m back on wellbutrin and keep forgetting to take it :)))))

    • E_belli

      494d

      Kinda. I reduced my dose bc they were making me so sick until I was able to see the Dr and get switched. I once think when I was manic I did, of course lol, I don't remember completely. But it made me all kinds of wacky. Am I had a lot of symptoms but I don't know which was from which, mania or meds. I just know it was a bad time. Especially meds with a shorter half-life. If the med you tagged above is what you're talking about, it would be a good idea to talk to your doc about it bc it gives you nasty withdrawal side effects. But if you are absolutely against going to your doc, taper VERY slowly. Venlafaxine has a super short half-life. And the brain zaps are killer! And makes you feel like trash. I've taken desvenlafaxine and have had clients take venlafaxine and it is terrible! Also, I guess it depends on your dose. Be very careful! Good luck!

    • Beetlejuul

      494d

      Yes but only on accident. I thought we had agreed I could taper off so I did and the next time I saw her she asked how I was doing and I was like great! Being off my meds is actually going well! Had to get back on meds a few years later tho

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion